# SDR DALA2015111807107

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y189 BETWEEN FRAME 20 TO FRAME 23 MEASURES APPROXIMATELY  L:1.5", W:1", D:0.002" AT FWD GALLEY AREA, REPLACED FLOORBEAM -Y189 BETWEEN FRAME 20 TO FRAME 23 SRM 51-72-11 AND DWG D53112834 MEASURES OF CORRODED AREA ARE L=2.362", W=1.189", D=0.007".
